# SDR DL757081765

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,821 hours, 30,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, A TOTAL OF SIX DENTS AND TWO GOUGES WERE FOUND IN THE EXTERNAL SKIN BETWEEN STA 600 AND 640 AND S-16L AND S-18L.  THREE DENTS AND THE TWO GOUGES WERE FOUND TO BE ACCEPTABLE AFTER BLENDING AND TREATING AND THREE DENTS WERE TRIMMED OUT AND REPAIRED WITH AN EXTERNAL DOUBLER.
